JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ARITHMETIC SUMS SUBJECT TO LINEAR AND CONGRUENT CONDITIONS AND SOME APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 2,  2014, pp.305-338
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.2.305
 Title & Authors
ARITHMETIC SUMS SUBJECT TO LINEAR AND CONGRUENT CONDITIONS AND SOME APPLICATIONS
Kim, Aeran; Kim, Daeyeoul; Sankaranarayanan, Ayyadurai;
  PDF(new window)
 Abstract
We investigate the explicit evaluation for the sum ab in terms of various divisor functions (where C(x, y) is the set of residue conditions on x and y) for various fixed C(x, y). We also obtain some identities and congruences as interesting applications.
 Keywords
Liouville's identity;divisor functions;congruences;
 Language
English
 Cited by
 References
1.
A. Alaca, S. Alaca, E. McAfee, and K. S. Williams, Lambert series and Liouville's identities, Dissertationes Math. 445 (2007), 1-72. crossref(new window)

2.
A. Alaca, S. Alaca and K. S. Williams, The convolution sums $\sum_{l+24m=n}{\sigma}(l){\sigma}(m)\;and\;\sum_{3l+8m=n}\;{\sigma}(l){\sigma}(m)$, M. J. Okayama Univ. 49 (2007), 93-111.

3.
A. Alaca, S. Alaca and K. S. Williams, The convolution sum $\sum_{m, Canad. Math. Bull. 51 (2008), 3-14. crossref(new window)

4.
B. C. Berndt, Ramanujan's Notebooks, Part II. Springer-Verlag, New York, 1989.

5.
N. Cheng and K. S. Williams, Evaluation of some convolution sums involving the sum of divisors functions, Yokohama Mathematical J., 52 (2005), 39-57.

6.
B. Cho, D. Kim and J.-K. Koo, Modular forms arising from divisor functions, J. Math. Anal. Appl. 356 (2009), 537-547. crossref(new window)

7.
B. Cho, D. Kim and J.-K. Koo, Divisor functions arising from q-series, Publ. Math. Debrecen 76 (2010), 495-508.

8.
B. Cho, D. Kim, and H. Park, Evaluation of a certain combinatorial convolution sum in higher level cases, J. Math. Anal. Appl. 406 (2013), 203-210. crossref(new window)

9.
L. E. Dickson, History of the Theory of Numbers, Vol.I, Chelsea Publ.Co., New York, 1952.

10.
J. W. L. Glaisher, On the square of the series in which the coefficients are the sums of the divisors of the exponents, Mess. Math. 14 (1884), 156-163.

11.
J. W. L. Glaisher, On certain sums of products of quantities depending upon the divisors of a number, Mess. Math. 15 (1885), 1-20.

12.
J. W. L. Glaisher, Expressions for the five powers of the series in which the coefficients are the sums of the divisors of the exponents, Mess. Math. 15 (1885), 33-36.

13.
H. Hahn, Convolution sums of some functions on divisors, Rocky Mountain J. Math. 37 (2007), 1593-1622. crossref(new window)

14.
J. G. Huard, Z. M. Ou, B. K. Spearman, and K. S. Williams, Elementary Evaluation of Certain Convolution Sums Involving Divisor Functions, Number theory for the millennium, II, (2002), 229-274.

15.
C. G. J. Jacobi, Fundamenta Nova Theoriae Functionum Ellipticarum, Sumptibus Fratrum Borntrager ; reprinted in C. G. J. Jacobi, (1881-1891) Gesammelte Werke(Reimer, Berlin), Vol. 1, 49-239

16.
M. Kaneko and D. Zagier, A generalized Jacobi theta function and quasimodular form, The moduli space of curves (Texel Island, 1994). Progr. Math. 129 Birkhauser, 1995, 165-172.

17.
D. Kim, A. Kim, H. Park, Congruences of the Weierstrass $\delta(x)$ and ${\delta}^{''}(x)(x=\frac{1}{2},\;\frac{\tau}{2},\;\frac{{\tau}+1}{2}$- functions on divisors, Bull. Korean Math. Soc. 50(1) (2013), 241-261. crossref(new window)

18.
D. Kim, A. Kim, and N. Y. Ikikardes, Bernoulli numbers and certain convolution sums with divisor functions, Advances in Difference Equations 2013, 2013:277. crossref(new window)

19.
D. Kim, M.-S. Kim, Divisor functions and Weierstrass functions arising from q-series, Bull. Korean Math. Soc., bf 49(4) (2012), 693-704. crossref(new window)

20.
J. Levitt, On a Problem of Ramanujan, M. Phil thesis, University of Nottingham, 1978.

21.
J. Liouville, Sur quelques formules generales qui peuvent etre utiles dans la theorie des nombres, J. Math. Pures App. 3 (1858), 241-250.

22.
J. Liouville, Sur quelques formules generales qui peuvent etre utiles dans la theeorie des nombres, J. Math. Pures App. 3 (1858), 273-288

23.
E. McAfee, A three term arithmetic formula fo Lioville type with application to sums of six squares, M-sc thesis, Carleton University, Ottawa, Canada 2004.

24.
E. McAfee and K. S. Williams, An arithmetic formula of Liouville type and an extension of an identity of Ramanujan, JP J. Algebra Number Theory Appl, 6 (2006), 33-56.

25.
E. Meissner, Uber die zahlentheoretischen Formuln Liouville's, Vierteljahrsschrift Naturforschende Gresellschaft in Zurich, 52 (1907), 156-216.

26.
G. Melfi, On some modular identities, de Gruyter, Berlin, 1998, 371-382.

27.
T. Pepin, Sur quelques formules d'analyse utiles dans la theorie des nombres, J. Math. Pures Appl. 4 (1888), 83-127.

28.
C. M. Piuma, Dimostrazione di alcune formole del Sig. Liouville, Giornale di Mat. 4 (1866), 1-14, 65-75, 193-201.

29.
S. Ramanujan, On certain arithmetical functions, Trans. Cambridge Philos. Soc. 22 (1916), 159-184.

30.
Whittaker, E. T. and G. N. Watson, A course of Modern Analysis, Cambridge Univ. Press 4th Ed., (1927), 464-498.

31.
K. S. Williams, Number Theory in the Spirit of Liouville, London Mathematical Society, Student Texts 76, Cambridge, 2011.